Asymptotic properties of the heat equation driven by stochastic measure
Pub. online: 30 October 2026
Type: Research Article
Open Access
Received
24 July 2026
24 July 2026
Accepted
12 October 2026
12 October 2026
Published
30 October 2026
30 October 2026
Abstract
For the heat equations driven by a stochastic measure on $[-𝐿,𝐿]$ with the Dirichlet boundary condition, we prove that solutions tend to the solution of the heat equations defined on R as $𝐿\to \mathrm{\infty }$. The estimate of the convergence rate is obtained. For a stochastic measure, we assume the 𝜎-additivity in probability only.
References
Candil, D., Dalang, R.C., Solé, M.S.: Asymptotic behavior of the stochastic heat equation over large intervals. https://arxiv.org/abs/2509.02504 (2026)
Candil, D.J.-M.: Localization errors of the stochastic heat equation. EPFL Ph.D. Thesis, 221 (2022). MR5049662. https://doi.org/10.1007/978-3-032-01650-8
Dalang, R.C., Sanz-Solé, M.: Stochastic Partial Differential Equations, Space-Time White Noise and Random Fields. Springer, Cham (2026). MR2984063. https://doi.org/10.1090/S0002-9947-2012-05616-9
Foondun, M., Khoshnevisan, D.: On the stochastic heat equation with spatially-colored random forcing. Trans. Am. Math. Soc. 365(1), 409–458 (2013). MR3647962. https://doi.org/10.1090/mcom/3201
Gerencsér, M., Gyöngy, I.: Localization errors in solving stochastic partial differential equations in the whole space. Math. Comput. 86, 2373–2397 (2017). MR1435501
Gikhman, I.I., Skorokhod, A.V.: Introduction to the Theory of Random Processes. Dover Publications Inc, New York (1996). MR3026658. https://doi.org/10.1007/978-3-642-35401-4
Hilber, N., Reichmann, O., Schwab, C., Winter, C.: Computational Methods for Quantitative Finance: Finite Element Methods for Derivative Pricing. Springer (2013). MR1167198. https://doi.org/10.1007/978-1-4612-0425-1
Kwapień, S., Woyczyński, W.A.: Random Series and Stochastic Integrals: Single and Multiple. Birkhäuser, Boston (1992). MR4852563. https://doi.org/10.15559/24-vmsta262
Manikin, B.: Heat equation with a general stochastic measure in a bounded domain. Mod. Stoch. Theory Appl. 12, 61–82 (2025). MR2378138. https://doi.org/10.1007/978-3-540-75873-0
Mishura, Y.S.: Stochastic Calculus for Fractional Brownian Motion and Related Processes. Springer, Berlin, Heidelberg (2008). MR2356959. https://doi.org/10.1017/CBO9780511721373
Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise: An Evolution Equation Approach. CUP, Cambridge (2007). MR2849590
Pinsky, M.A.: Partial Differential Equations and Boundary-value Problems with Applications. AMS, Providence (2011). MR2766653. https://doi.org/10.1137/S0040585X97984048
Radchenko, V.: Sample functions of stochastic measures and Besov spaces. Theory Probab. Appl. 54, 160–168 (2010). MR4687103
Radchenko, V.: General Stochastic Measures. Integration, Path Properties, and Equations. ISTE Ltd, London (2022). MR4608186. https://doi.org/10.15559/23-vmsta224
Radchenko, V.: The Burgers equation driven by a stochastic measure. Mod. Stoch. Theory Appl. 10(3), 229–246 (2023). MR4751817. https://doi.org/10.1090/tpms/1213
Radchenko, V.: The Burgers-type equation driven by a stochastic measure. Theory Probab. Math. Stat. 110, 185–199 (2024). MR5093735
Radchenko, V.: The Burgers-type equation on a line segment driven by a stochastic measure. Theory Probab. Math. Stat. 114, 127–146 (2026). MR1280932
Samorodnitsky, G., Taqqu, M.S.: Stable Non-Gaussian Random Processes. Chapman and Hall, London (1994). MR3967104. https://doi.org/10.1017/9781108627771